American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 179 found      Go to page: < 2 3 4 5 6

[121] Dennis J. Garity and Dale M. Rohm. Property C, refinable maps and dimension raising maps . Proc. Amer. Math. Soc. 98 (1986) 336-340. MR 854043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Elżbieta Pol. A weakly infinite-dimensional space whose product with the irrationals is strongly infinite-dimensional . Proc. Amer. Math. Soc. 98 (1986) 349-352. MR 854045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Roman Pol. Countable-dimensional universal sets . Trans. Amer. Math. Soc. 297 (1986) 255-268. MR 849478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] M. Alonso Moron. Prabir Roy's space $\Delta$ as a counterexample in shape theory . Proc. Amer. Math. Soc. 98 (1986) 187-188. MR 848902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Mark Lynch. Whitney levels in $C\sb p(X)$ are ARs . Proc. Amer. Math. Soc. 97 (1986) 748-750. MR 846000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Kōichi Tsuda. Metrizability of general ANR . Proc. Amer. Math. Soc. 96 (1986) 375-378. MR 818475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] James Keesling. An $n$-dimensional subgroup of ${\bf R}\sp {n+1}$ . Proc. Amer. Math. Soc. 95 (1985) 106-108. MR 796456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Philip L. Bowers. Dense embeddings of sigma-compact, nowhere locally compact metric spaces . Proc. Amer. Math. Soc. 95 (1985) 123-130. MR 796460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] James T. Rogers. Orbits of higher-dimensional hereditarily indecomposable continua . Proc. Amer. Math. Soc. 95 (1985) 483-486. MR 806092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] M. G. Charalambous. Spaces with noncoinciding dimensions . Proc. Amer. Math. Soc. 94 (1985) 507-515. MR 787903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Yasunao Hattori. A note on infinite-dimensional spaces defined by topological games . Proc. Amer. Math. Soc. 94 (1985) 360-363. MR 784193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Tadeusz Maćkowiak. A universal hereditarily indecomposable continuum . Proc. Amer. Math. Soc. 94 (1985) 167-172. MR 781076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Mladen Bestvina and Jerzy Mogilski. Linear maps do not preserve countable dimensionality . Proc. Amer. Math. Soc. 93 (1985) 661-666. MR 776199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Fredric D. Ancel. The role of countable dimensionality in the theory of cell-like relations . Trans. Amer. Math. Soc. 287 (1985) 1-40. MR 766204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Mladen Bestvina. Characterizing $k$-dimensional universal Menger compacta. Bull. Amer. Math. Soc. 11 (1984) 369-370. MR 752801.
Abstract, references, and article information   
View Article: PDF

[137] Yukinobu Yajima. On the dimension of limits of inverse systems . Proc. Amer. Math. Soc. 91 (1984) 461-466. MR 744649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Kōichi Tsuda. A note on \v S\v cepin's theorem . Proc. Amer. Math. Soc. 91 (1984) 167-170. MR 735586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Jan van Mill and Jerzy Mogilski. Property $C$ and fine homotopy equivalences . Proc. Amer. Math. Soc. 90 (1984) 118-120. MR 722429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Roman Pol. An infinite-dimensional pre-Hilbert space not homeomorphic to its own square . Proc. Amer. Math. Soc. 90 (1984) 450-454. MR 728367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] Y. Sternfeld. On the dimensions of projections of compact subsets of ${\bf R}\sp{m}$ . Proc. Amer. Math. Soc. 88 (1983) 735-742. MR 702310.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Hisao Kato. A note on infinite-dimension under refinable maps . Proc. Amer. Math. Soc. 88 (1983) 177-180. MR 691304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Y. Sternfeld. Linear superpositions with mappings which lower dimension . Trans. Amer. Math. Soc. 277 (1983) 529-543. MR 694374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] John J. Walsh. The finite dimensionality of integral homology $3$-manifolds . Proc. Amer. Math. Soc. 88 (1983) 154-156. MR 691298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Munehiko Itō and Ken-ichi Tamano. Spaces whose closed images are $M\sb{1}$ . Proc. Amer. Math. Soc. 87 (1983) 159-163. MR 677253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Shinpei Oka. Dimension of stratifiable spaces . Trans. Amer. Math. Soc. 275 (1983) 231-243. MR 678346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] James Keesling and David C. Wilson. A solution to a problem of Eilenberg concerning dimension lowering mappings . Proc. Amer. Math. Soc. 86 (1982) 159-162. MR 663888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Philip L. Bowers. Detecting cohomologically stable mappings . Proc. Amer. Math. Soc. 86 (1982) 679-684. MR 674105.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] Satya Deo. Sheaf theoretic cohomological dimension and finitistic spaces . Proc. Amer. Math. Soc. 86 (1982) 545-550. MR 671233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] M. G. Charalambous. The dimension of inverse limit and $N$-compact spaces . Proc. Amer. Math. Soc. 85 (1982) 648-652. MR 660622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 179 found      Go to page: < 2 3 4 5 6


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia